Duke Mathematical Journal

Moebius-invariant function spaces on balls and spheres

Alexander Nagel and Walter Rudin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 43, Number 4 (1976), 841-865.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32E25
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]


Nagel, Alexander; Rudin, Walter. Moebius-invariant function spaces on balls and spheres. Duke Math. J. 43 (1976), no. 4, 841--865. doi:10.1215/S0012-7094-76-04365-9. https://projecteuclid.org/euclid.dmj/1077311955

Export citation